# SDR DL76L060613

- Difficulty date: July 26, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 77,158 hours, 11,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD AISLE EMERGENCY LIGHTS INOP.  REPLACED CHARGER BATTERY ASSY M735, OPS CHECK GOOD.
